# SDR ABXA070252

- Difficulty date: July 27, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 62,668 hours, 29,615 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7350
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE FIRE WARNING ALERT IN FLIGHT, EICAS MESSAGE:  FIRE RIGHT ENGINE.   STATUS PAGE:  RIGHT ENGINE FIRE LOOP 1 AND 2.  SECURED RIGHT ENGINE, NO FIRE BOTTLES USED.  AIR TURNBACK TO MIA.  REMOVED AND REPLACED RIGHT ENGINE LOWER AFT FIRE DETECTION LOOP IAW B767 MM 26-11-02.  BITE AND RUN UP TEST NORMAL.
